# SDR SWAA2020030942296

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221CF HAS EDGE DAMAGE ON I/B AFT SIDE AS MARKED.         REPAIRED EDGE DAMAGE TO I/B AFT SIDE OF FLOOR BOARD 221CF I/A/W 737-700 SRM 53-00-50-2R-4 REV. 70 AND SRM 53-00-50-2R-0 REPAIR GENERAL REV. 70 (A29079)(A10203)(A05073)(A98054)(A94474)(A89485)
